# SDR 2000ZZZX840

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4516F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 635012
- Condition: Missing
- Location: Skin
- Part time: 6,250 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING AND WORKING RIVETS AND SEPARATION OF SKINS BETWEEN FIN ROOT FITTING AND OUTBOARD SKINS, BOTH SIDES.
